• l1barb's Avatar

    l1barb started following

    User: CancerNews

  • l1barb's Avatar

    l1barb started following

  • l1barb's Avatar

    l1barb asked a questionBrain and Spinal Cord Tumors in Adults

    metastatic brain cancer treatment

    • carm's Avatar
      carm

      I1barb, I am an oncology/end of life nurse and sometimes that facial swelling is the result of a steroid and not from the disease. With brain tumors or cancers it is common to see a steroid being used to stave off the growth, and steroids at high doses on occasion so that which you describe is a common feature. That being said, it is best to alert her care team to anything you might feel suspicious or out of the ordinary. This way they could put your mind at ease or at least, become aware of any changes and correct accordingly. Best of luck, Carm.

      over 4 years ago
    • l1barb's Avatar
      l1barb

      Thank you Carm,
      We are having a difficult time receiving a call back from the Cancer Center. We left 3 messages over the course of the last week and no response.
      My mom is 80 is on the steroid to reduce swelling on her brain (metastatic colon cancer), she then had cyber knife radiation treatment 3 weeks ago. She is still on the steroid. Will the chipmunk cheeks will reduce as her meds are reduced?

      over 4 years ago
  • l1barb's Avatar

    l1barb shared an experience

    Side Effects: steroidal face swelling, dizzy, weak, shakes

  • l1barb's Avatar

    l1barb started following

    User: GregP_WN